# SDR HEEA073725

- Difficulty date: June 20, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N719PH
- Make and model: Bell 407
- Aircraft serial: 53266
- Aircraft time: 1,622 hours
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 222375077113
- Part serial: 56915659
- Condition: Reads Low
- Location: Oil Pressure
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE OIL PRESSURE READING LOW. TO BE RETURNED TO VENDOR.
